MathSciNet Relay Station
MathSciNet bibliographic data
MR2657818 (2011h:58026) 58E20
Sterbenz, Jacob; Tataru, Daniel Regularity of wave-maps in dimension $2+1$. Comm. Math. Phys. 298 (2010), no. 1, 231–264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement